# SDR AMTA200600743

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B2US
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Apu Gen Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN OFF BUSS LIGHT NOT ON, APU SPEED AT 95 PERCENT.  RESET AC POWER, APU GEN OFF BUSS LIGHT OPERATES NORMALLY.  OK FOR SVC.  (K)
